I consider myself a body builder, why is my chest fat?

I am 5’ 8” 200 lbs and 6% body fat. Throughout my life I have competed in 5 bodybuilding competitions. I hate to say it, but recently my chest has felt fat. No matter what exercise I perform nothing seems to help. I fear that I may have started to develop gynecomastia. Is it possible to develop this type of issue out of this air? I never used to have this problem.

Sasquatch

M, 36, California

As they say anything is possible so go on some complimentary consultations with experts and be examined and determine what is going on.


Dr Corbin

www.gynecomastiaexpert.com

If you are using or have used anabolic steroids or taken "supplements" from a general nutrition store (some of the supplements may contain pro-hormone like ingredients), one of the side effects is growth of breast tissue on your chest.  This is called gynecomastia or in the body builder's vernacular, "bitch tits".  If this is the case, then the only possible treatment is surgery plus withdrawal from all drugs, supplements, etc (to prevent possible recurrence after surgery).

If you have not used drugs or supplements, then a visit to a plastic surgeon who is a gynecomastia specialist may shed some light on other possible causes of the problem.

Consult my website, which is exclusively devoted to gynecomastia, for further information:  www/gynecomastianewyork.com

Good luck!

Elliot W. Jacobs, MD, FACS

New York City


Dr. Elliot Jacobs has 3 Gynecomastia reduction before & afters:

» View Dr. Elliot Jacobs 's full profile